On one class of topological *-algebras with standard identities

Authors

  • S. V. Tishchenko

Abstract

Let A be a unital semisimple topological nuclear *-algebra over C and let Z be its center. Then A is topologically isomorphic to M n (Z) if and only if A satisfies the standart identity and the maximality condition.

Published

25.01.2007

Issue

Section

Short communications

How to Cite

Tishchenko, S. V. “On One Class of Topological *-Algebras With Standard Identities”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 1, Jan. 2007, pp. 140–143, https://umj.imath.kiev.ua/index.php/umj/article/view/3298.